# SDR MALA975648

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- Engine: Ge CT79B
- System (JASC): 7530 · Compressor Bleed Control
- Part: Pressure Switch
- Part number: 211C119136A
- Condition: Failed
- Location: Lt Bleed Air
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3100 - AFTER TAKEOFF, THE LEFT BLEED FAULT LIGHT ILLUMINATED ON CLIMB, FOLLOWED BY LEFT BLEED CLOSED ILLUMINATING. COMPLETED QUICK REF HANDBOOK AND RETURNED TO MSP.  MAINTENANCE REPLACED THE BLEED AIR PRESSURE SWITCH.  OPS CHECK GOOD.  (M)
